9th International Science Congress (ISC-2019).  International E-publication: Publish Projects, Dissertation, Theses, Books, Souvenir, Conference Proceeding with ISBN.  International E-Bulletin: Information/News regarding: Academics and Research

Common Fixed Point Results for Sequence of Random Operators

Author Affiliations

  • 1Department of Mathematics, Govt. Model Science College, Jabalpur MP, INDIA
  • 2Department of Mathematics, Govt. Model Science College, Jabalpur MP, INDIA

Res. J. Mathematical & Statistical Sci., Volume 1, Issue (4), Pages 6-11, May,12 (2013)

Abstract

This paper contents common random fixed point results for random operators in separable Hilbert spaces with the use of implicit relation for three and five co - ordinates. Mathematical Subject Classification: 54H25, 47 H10.

References

  1. Bharucha –Reid, A.T., Fixed point theorems in probabilistic analysis, Bull. Amer. Math. Soc., 82, 641-657 (1976)
  2. Beg I. and Shahzad N., Random fixed points of random multivalued operators on Polish spaces, Nonlinear Anal. 20(7), 835-847 (1993)
  3. Beg I. and Shahzad N., Random approximations and random fixed point theorems, J. Appl. Math. Stochastic Anal., 7(2),145-150 (1994)
  4. Beg I. and Shahzad N., Random fixed points of weakly inward operators in conical shells”, J. Appl. Math, Stoch. Anal., 8,261-264 (1995)
  5. Choudhary B.S. and Ray M., Convergence of an iteration leading to a solution of a random operator equation”, J. Appl.Math. Stochastic Anal., 12(2), 161-168 (1999)
  6. Papageorgiou N.S., Random fixed point theorems for measurable multifunction in Banach space, Proc. Amer. Math. Soc.,97(3), 507-514 (1986)
  7. Xu H.K., Some random fixed point theorems for condensing and non-expansive operators”, Proc. Amer. Math. Soc., 110,2395-400 (1990)
  8. Choudhary B.S. and Upadhyay A., An iteration leading to random solutions and fixed points of operators”, Soochow J.Math., 25(4), 395-400 (1999)
  9. Choudhary B.S., A common unique fixed point theorem for two random operators in Hilbert spaces, I. J. M.M. S., 32, 177-182 (2002)
  10. Dhagat V.B., Sharma A. and Bhardwaj R.K., Fixed point theorem for random operators in Hilbert spaces, InternationalJournal of Math. Analysis, 2(12), 557-561 (2008)